MAUDE Adverse Event Report: ABBOTT GERMANY ARCHITECT ICARBAMAZEPINE

ABBOTT GERMANY ARCHITECT ICARBAMAZEPINE
Catalog Number 01P36-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot/serial number was manufactured prior to udi compliance date; therefore, only a di is provided.Investigation of the customer issue included a review of the complaint text, review of validated instrument data analytics, batch record review, a search for similar complaints, and a review of labeling.Return material was not available.No upshift of the median value could be observed for the complaint lot.The batch record review did not identify any non-conformances or deviations.Tracking and trending did not identify an adverse trend.Labeling was reviewed and found to be adequate.Based on the available information a product deficiency of the architect icarbamazepine reagent, list number 01p36, lot number 60736li00 was not identified.
 
Event or Problem Description
The customer observed falsely elevated carbamazepine results while using the architect carbamazepine assay.Therapeutic range 4.0 - 12.0ug/ml, >20.0ug/ml toxic.The customer provided the following results (ug/ml): sid (b)(6): (b)(6) 2016: initial > 15 (flagged result), retested (1:4 dilution) 50.40.Retested using new reagent pack: 10.61.No impact to patient management was reported.

Brand Name
ARCHITECT ICARBAMAZEPINE
Common Device Name
CARBAMAZEPINE
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key6525467
Report Number3002809144-2017-00047
Device Sequence Number11173329
Product Code KLT
UDI-Device Identifier00380740081072
UDI-Public00380740081072
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K103627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2016
Device Catalogue Number01P36-27
Device Lot Number60736LI00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2017
Initial Report FDA Received Date04/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; LN 03M74-02, SN (B)(4)